JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 2, Article 42
An Extension of the Hermite-Hadamard Inequality and an Application for Gini and Stolarsky Means

    Authors: Peter Czinder, Zsolt Pales,  
    Keywords: Hadamard's Inequality, Gini means, Stolarsky means.  
    Date Received: 05/12/2003  
    Date Accepted: 01/03/2004  
    Subject Codes:

Primary 26D15, 26D07

    Editors: Sever S. Dragomir,  

In this paper we extend the Hermite-Hadamard inequality

$displaystyle fleft(frac{p+q}{2}right)lefrac{1}{q-p}int_p^qf(x)dxlefrac{f(p)+f(q)}{2}$    

for convex-concave symmetric functions. As consequences some new inequalities for Gini and Stolarsky means are also derived.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login